# SDR CALA2023111503388

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 76,392 hours, 27,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Lh #1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NDT INSPECTION PER EA 5310-04554 REV B OP-004, AT LH #1 WINDOW FRAME FOUND TO BE CRACKED.  (REF: AAR NR 99992507) LH NO.1 WINDOW FRAME DAMAGE (CRACK) REMOVED ACCOMPLISHED PER EA 5310-04554 REV B ITEM 15 CONFIG B AND COMPLIED WITH SSFR FORM.
